RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 79–101 (Mi cmfd174)  

On intermediate attractors

I. V. Zagrebaev, E. V. Radkevich

Moscow Lomonosov State University, Moscow, Russia

Abstract: It is proved, for a four-moment model of a phonon gas system and the Dirac–Schwindler extension of the Maxwell system, that a Chapman correct restriction of a initial-boundary problem exists. The well-posedness condition is found in terms of algebraic relations for parameters of the problem and elements of the boundary matrix.

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 80–103

Bibliographic databases:

UDC: 517.9

Citation: I. V. Zagrebaev, E. V. Radkevich, “On intermediate attractors”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 79–101; Journal of Mathematical Sciences, 190:1 (2013), 80–103

Citation in format AMSBIB
\Bibitem{ZagRad11}
\by I.~V.~Zagrebaev, E.~V.~Radkevich
\paper On intermediate attractors
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 79--101
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830678}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 80--103
\crossref{https://doi.org/10.1007/s10958-013-1247-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874949616}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd174
  • http://mi.mathnet.ru/eng/cmfd/v39/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:213
    Full text:84
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021